# SDR DALA2019111206601

- Difficulty date: November 8, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 PER CARD 5310-01371-0201 DOOR 4 INTERCOSTAL TEE CLIP 757-TERMINATING MOD, STEP 4. CORRECTIVE ACTION: DOOR 4 TEE CLIP REPAIR WAS COMPLETED PER CARD. (1350358)
